# SDR CA060711007

- Difficulty date: July 7, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 15,697 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 6110 · Propeller Assembly
- Part: Bulkhead
- Part number: 05503214
- Condition: Cracked
- Location: Spinner
- Component: Spinner, Cessna
- Component part number: 05503671
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS FORWARD SPINNER BULKHEAD HAS BEEN IN SERVICE WITH THE ORIGINAL (THIN MATERIAL) SPINNER. THE BULKHEAD HAS CRACKS TO 1.25 INCHES ACROSS EACH/ALL 6 PROP BOLK HOLES. (TC NR 20060711007)
